# SDR SWAA2022032513159

- Difficulty date: December 16, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE STRUCTURE 9' INBD OF DEFLECTION CONTROL RIB; BULB SEAL SUPPORT IS CRACKED AS MARKED. / DAMAGED R/H TRAILING EDGE STRUCTURE 9' I/B OF DEFLECTION CONTROL RIB; BULB SEAL SUPPORT REMOVED AND REPLACED NEW IAW IAW B-737 SRM 51-40-02-0G-0. HOLES TO NEW PART BEATED AND DRILLED IAW B-737 SRM 51-40-05-0G-0 & SRM 51-40-06-0G-0. A-TAG # A35711
